# SDR DLM88011379

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 37,228 hours, 30,470 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833703
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT CAME ON AFTER T/O.  LIGHT WENT OUT AFTER AUX PUMPS TURNED ON.  REPLACED D-132 LOCK SENSOR PER M/M.  SWUNG GEAR SEVERAL TIMES, OPS CHECKS NORMAL.
